MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MULTIGEN2 RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MULTIGEN2 RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number 8400-000-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient noted severe pain and a "sunburn feeling" on the left lumbar spine following an l3-s1 procedure.Lidocaine and marcaine were in use for local anesthetic and propofol was used for general anesthesia.The console was set to 80°c, and no malfunction was alleged with the equipment.The ablation procedure itself was completed but unsuccessful for the treatment of pain.The patient returned for facet joint injections consisting of lidocaine, marcaine, and dexamethasone to treat dysesthesia due to wallerian degeneration that was alleged to have occurred during the original ablation procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: this report was filed in error.Upon further investigation and expert medical opinion, the reported event is a potential known side effect of rf procedures.The subsequent injection for pain was not required to treat or prevent permanent impairment.Additional information: d9.

Brand Name
MULTIGEN2 RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12124499
Report Number3015967359-2021-01319
Device Sequence Number4723650
Product Code GXD
UDI-Device Identifier07613327173642
UDI-Public07613327173642
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8400-000-000
Device Catalogue Number8400000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;